Color-bounded hypergraphs, IV: stable colorings of hypertrees

Bujtás, Cs. and Tuza, Zsolt (2010) Color-bounded hypergraphs, IV: stable colorings of hypertrees. Discrete Mathematics, 310 (9). pp. 1463-1474.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6456

Update Item Update Item